Tiredness + pill Watch

EvilSheep
Badges: 0
Rep:
?
#1
Report Thread starter 10 years ago
#1
Could the pill make you more tired?? I started going on the pill three weeks ago, and recently I've been feeling extremely tired. Ok, fair enough, I don't sleep enough, it has never been this bad before.. I fall asleep on the sofa every day when I come home from work, and then I sleep for an hour or so.. It's getting very annoying!!
0
reply
lincs_b
Badges: 1
Rep:
?
#2
Report 10 years ago
#2
I feel really tired before my week off the pill. I think you should go for a check up anyway as your doctor maybe able to change your pill.
0
reply
beccadimambro
Badges: 0
Rep:
?
#3
Report 10 years ago
#3
Wow, maybe. I've been quite sleepy recently and I've just attributed it to being off for summer and having nothing to do. But you might be right!
0
reply
EvilSheep
Badges: 0
Rep:
?
#4
Report Thread starter 10 years ago
#4
(Original post by beccadimambro)
Wow, maybe. I've been quite sleepy recently and I've just attributed it to being off for summer and having nothing to do. But you might be right!
Well, I only thought about it because that's the only change that's happened in the past months. I haven't changed my diet, I haven't changed my exercise routine, I don't sleep any less than before.. So if it isn't the pill, then it must be some strange illness or something :p:
0
reply
suek
Badges: 15
Rep:
?
#5
Report 10 years ago
#5
(Original post by EvilSheep)
Well, I only thought about it because that's the only change that's happened in the past months. I haven't changed my diet, I haven't changed my exercise routine, I don't sleep any less than before.. So if it isn't the pill, then it must be some strange illness or something :p:
Apparently it can be one of the less common side effects
0
reply
GemmyMonster
Badges: 13
Rep:
?
#6
Report 10 years ago
#6
I was on the pill for a while (to control periods, nothing more :p: ) - actually I had to try 2 different ones. Anyway, nce completely zonked me out, I don't even really remember it.

Maybe try a different pill?
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Have you registered to vote?

Yes! (551)
37.82%
No - but I will (114)
7.82%
No - I don't want to (102)
7%
No - I can't vote (<18, not in UK, etc) (690)
47.36%

Watched Threads

View All